# SDR ZW0A0110301

- Difficulty date: October 29, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 38,143 hours, 22,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTING SYSTEM FLICKERED IN FLIGHT.  UNABLE TO DUPLICATE THE PROBLEM.  OPERATIONAL CHECKED NORMAL.
